# SDR C2XA11RI003

- Difficulty date: January 4, 2011
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N17146
- Make and model: Emb EMB-145XR
- Aircraft serial: 145746
- Aircraft time: 21,309 hours, 11,359 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Panel
- Part number: FAU751A4
- Condition: Inoperative
- Location: Smoke Detection
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 2337 - GSP - FLIGHT CREW REPORTED LAV SMOKE INDICATION ON EICAS.  EWR MX REMOVED AND REPLACED SMOKE DET SENSOR AND REMOVED REPLACED SMOKE DETECTOR TEST PANEL IN GALLEY AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.  (SMOKE DETECTOR SENSOR REPORTED ON SDR C2XA11RI002, SMOKE DETECTOR PANEL REPORTED ON C2XA11RI003)
